# SDR QXEA200501149

- Difficulty date: August 4, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 18,236 hours, 26,301 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Sensor
- Part number: 756158
- Part serial: 0309A
- Condition: Malfunctioned
- Part time: 18,236 hours, 26,301 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2078 - RECEIVED FLAP DRIVE CAUTION LIGHT WHEN SELECTING FLAPS TO 5 DEGREES ON AFTER START PRIOR TO TAXI.  MAINTENANCE REPLACED TORQUE SENSOR UNIT IAW DHC-8-200 AMM TASK 27-52-51-000-801 AND 27-52-51-400-801.  FUNCTIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
